BibTeX record journals/coap/WangM97

download as .bib file

@article{DBLP:journals/coap/WangM97,
  author    = {Yanhui Wang and
               Renato D. C. Monteiro},
  title     = {Nondegeneracy of Polyhedra and Linear Programs},
  journal   = {Comp. Opt. and Appl.},
  volume    = {7},
  number    = {2},
  pages     = {221--237},
  year      = {1997},
  url       = {https://doi.org/10.1023/A:1008651227485},
  doi       = {10.1023/A:1008651227485},
  timestamp = {Wed, 17 May 2017 10:56:16 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/coap/WangM97},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier